# SDR SIMA20240529002

- Difficulty date: May 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 24,681 hours, 15,992 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ADS 1,2,3 HTR FAIL MESSAGE ON EICAS. "TRANSFERRED TO NRWC 000-DFW-02316" REF NRWC 000-DFW-02316 AND 02317 FOR WORK DETAIL , RAR K0016 AND XK0016
